# SDR AALA201712079014

- Difficulty date: December 5, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 11,628 hours, 5,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR, LOWER EMERGENCY EXIT SIGN NOT SECURED.  MAINTENACE REPLACED LOWER EMERGENCY LIGHT ASSEMBLY PER 33-51-16 AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
